MENU

You are here

Publications

Export 3 results:
Filters: Author is Daniela Tonon  [Clear All Filters]
2012
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis 44, nr. 3 (2012) 2179-2203 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4168
Bianchini S, Tonon D. SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian. Journal of Mathematical Analysis and Applications 391 (2012) 190-208 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4591
2011
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis 10 (2011) 1549-1566 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3608

Sign in